# SDR UALA2012052702945

- Difficulty date: May 23, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 71,275 hours, 26,685 cycles
- Engine: Pwa PW2037
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 4910200
- Part serial: 119
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC DISCHARGE NEAR RIGHT SIDE OF RADOME.   INSPECTED RADOME FOR PINHOLES, PUNCTURES, ETC AND WXR ANTENNA AND WAVE GUIDE FOR DAMAGE.  NO DAMAGE FOUND EXCEPT FOR DIVERTER STRIPS.  REFERENCE CF 314 FOR DIVETER REPLACEMENT.  OK FOR SERVICE PER MM 05-51-19.
